CureZone   Log On   Join
Mirena horrific side effects
 
jessysnipsnip Views: 897
Published: 11 years ago
 

Mirena horrific side effects


I had Mirena for year and half. a year after having it i started getting CHRONIC MUSCLE PAINS, SEVERE CHRONIC UPPER BACK PAIN, mainly left side, SHOULDER PAIN, mainly only left shoulder, ANXIETY, INSOMNIA, CHEST PAIN, BREAST PAINS, nAUSEA IN CAR RIDES, DAILY NAUSEA FOR 5 MONTHS, i thought i was gonna die from the pain all over my upper body!! Been to chiropractor, cardiologist, Emergency rooms twice, Primary drs.. all my tests were fine !!! the ob said its not related to Mirena. i even quit my job., that didnt help me get better.. I know it is Mirena that caused all that because as soon as i took Mirena IUD out i was getting better after 24 hours.. getting better day by day, i use to have to take advil everytime i left the house. muscle relaxers and 4 advils at once just to sleep....Now that the stupid MIRENA is out i can sleep breath and move with out taking medicine !!! WHAt a BIG RELEIF !!! I THOUGHT FOR SURE THAT ITS GONNA KILL ME...i never would recomend it to anyone!!! I suffered for 9 months until i removed it. i also heard it takes a TIME for the body to go back to normal so i am taking it easy til then. but i for sure feel better now that its out. what a reliefffff !!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

7.516 sec, (1)